Six pounds. Gone since Friday. No idea how that happened. May have something to do with the weeping yesterday, which was partially due to Fast and Testimony meeting and perhaps rather more to do with what I suspect is a side effect of the Metformin. I have had four micro-mini periods since the end of February. And they're getting less micro. I consulted the Google and Thummim after church. For fertile women, Metformin can cause menorrhagia (heavy or constant periods). I had been Red Fairy free for five or six years. Definitely taking this up with my doctor when I see her later this month. I'm not consuming soybeans (that I'm aware of), so it's not a case of plant estrogens getting meddlesome.
I really don't want two days of weeping and one day of aching, every month for the next 40 years. Thankfully, the cramps have not resumed, nor are the girls tender. Just that pervasive heavy ache in my lower abdomen, which has mercifully passed.
I hope there is a simple fix for this. Yes, it's lovely to have lost 20 pounds and be barreling toward 25. But I'd rather lose it more slowly and feel good and be happy.
Time to wash my fork and get back to work.